# SDR CA140609004

- Difficulty date: June 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT RETURN DUE TO NLG DOORS REMAIN OPEN.  THE SOLENOID SEQUENCE VALVE HAS BEEN REPLACED FOR C/A WITH 1:35 HRS DELAY.  NLG SOLENOID SEQUENCE VALVE REPLACED.
